# SDR UALA2012112906862

- Difficulty date: November 27, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 39,165 hours, 16,030 cycles
- Engine: Iae V2522A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR HANDLE ON COCKPIT SIDE IS ABOUT TO FALL OFF.  REPLACED DOOR LATCH MECHANISM PER MM, UNIT OPS CHECK NORMAL.  OK FOR SERVICE.
